Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 79 • Issue: 6 • Year: 2015 • Total articles: 13<< Previous issue | Next issue >>
Table of Contents
The formation of an anisotropic elastic medium on the compaction front of a stream of particles
A.G. Kulikovskii and E.I. Sveshinkova
521-530
Resonance rotations of a pendulum with a vibrating suspension
A.A. Aduyenko and N.I. Amelkin
531-538
The dynamics of a disk on a rough inclined plane when there is an uneven normal stress distribution
A.M. Rusinova
539-545
Modification of a PD+ controller for the orbital stabilization of the motions of an all-wheel drive mechanical system
S.V. Gusev, L.V. Paramonov, S.S. Pchelkin, A. Robertsson, L.B. Freidovich and A.S. Shiriaev
546-555
The dispersion of an ideal gas from a point into a void. A new model of the Big Bang and the expansion of the Universe
Kh.F. Valiyev and A.N. Kraiko
556-565
The integral invariant of the equations of motion of a viscous gas
V.N. Golubkin, V.V. Markov and G.B. Sizykh
566-571
Flexural vibrations of a rod of variable stiffness and distributed mass
G.M. Ulitin and S.N. Tsarenko
572-576
Asymptotics of the natural oscillations of a thin elastic gasket between absolutely rigid profiles
S.A. Nazarov
577-586
Dynamic deformation of the contact layer when there is shear interaction between a body and the soil
A.A. Bakhodirov, S.I. Ismailova and K.S. Sultanov
587-595
Sliding of a smooth indentor over a viscoelastic half-space when there is friction
I.G. Goryacheva, F.I. Stepanov and E.V. Torskaya
596-603
Periodic contact problem for an elastic wedge
D.A. Pozharskii
604-610
An approximate analytical solution of the integral equations of non-axisymmetric contact problems for a ring-shaped domain
Ye. V. Kovalenko
611-617
An extended Galerkin representation for a transversely isotropic linearly elastic medium
D.V. Georgievskii
618-621
Volume: 79 • Issue: 6 • Year: 2015 • Total articles: 13<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100